Expert opinion on drug safety · 2002
Drug-induced myopathies.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bannwarth Bernard
Аннотация
Drug-induced muscle disorders represent a broad clinical spectrum, from asymptomatic elevated serum creatine kinase levels to life-threatening myopathies. An increasing number of drugs have been suspected or identified as myotoxic. It would be unrealistic to attempt to list them. In clinical practice, an iatrogenic origin must be discussed in any patient presenting with muscle symptoms in as much as drug-induced myopathies are usually reversible after discontinuation of the offending compound. The clinical and histopathological features depend on the causative agent and individual susceptibility to a given compound. Apart from isolated myalgias, drug-induced myopathies can be divided into five major categories: necrotising myopathies mainly due to lipid-lowering drugs; inflammatory myopathies, including polymyositis (especially associated with thiol compounds) and maphrophagic myofasciitis; mitochondrial myopathies, mainly due to antiretroviral nucleoside analogues; corticosteroid myopathy; and various forms of painless neuromyopathies. In some cases (e.g., statin-induced myopathies), risk factors have been clearly identified and preventive measures have been recommended.